Volume 22, Number 2, April-June 2016
|Page(s)||539 - 542|
|Published online||18 March 2016|
Erratum to the article Hamilton–Jacobi equations for optimal control on junctions and networks
Université Paris Diderot, Sorbonne Paris Cité, Laboratoire
Jacques-Louis Lions, UMR 7598, UPMC, CNRS, 75205
2 IRMAR, Université de Rennes 1, Rennes, France.
Revised: 2 January 2016
We correct a mistake which affects an intermediate result, namely the second part of Lemma 4.5. The main results of the article are unchanged.
Mathematics Subject Classification: 34H05 / 49J15
Key words: Optimal control / networks / Hamilton–Jacobi equations / viscosity solutions
© EDP Sciences, SMAI 2016
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.